On the composition of q-skew derivations in Banach algebras

Pjek Hwee Lee, Cheng Kai Liu

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let A be a Banach algebra, let σ be an automorphism of A, and let d, δ be q-skew σ-derivations of A. We show that if dδ(a) is quasi-nilpotent for any a∈A, then dδ(a)3 lies in the radical of A for all a∈A. This result simultaneously generalizes the previous results obtained by Brešar and Šemrl [5], Chebotar et al. [7] and Abdelali [1].

Original languageEnglish
Pages (from-to)2413-2429
Number of pages17
JournalLinear Algebra and Its Applications
Volume434
Issue number12
DOIs
Publication statusPublished - 2011 Jun 15

Fingerprint

Skew Derivation
Banach algebra
Algebra
Chemical analysis
Automorphism
Generalise

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this

@article{d86eb10aab62421cab93515509af0bfa,
title = "On the composition of q-skew derivations in Banach algebras",
abstract = "Let A be a Banach algebra, let σ be an automorphism of A, and let d, δ be q-skew σ-derivations of A. We show that if dδ(a) is quasi-nilpotent for any a∈A, then dδ(a)3 lies in the radical of A for all a∈A. This result simultaneously generalizes the previous results obtained by Brešar and Šemrl [5], Chebotar et al. [7] and Abdelali [1].",
author = "Lee, {Pjek Hwee} and Liu, {Cheng Kai}",
year = "2011",
month = "6",
day = "15",
doi = "10.1016/j.laa.2010.12.025",
language = "English",
volume = "434",
pages = "2413--2429",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier Inc.",
number = "12",

}

On the composition of q-skew derivations in Banach algebras. / Lee, Pjek Hwee; Liu, Cheng Kai.

In: Linear Algebra and Its Applications, Vol. 434, No. 12, 15.06.2011, p. 2413-2429.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the composition of q-skew derivations in Banach algebras

AU - Lee, Pjek Hwee

AU - Liu, Cheng Kai

PY - 2011/6/15

Y1 - 2011/6/15

N2 - Let A be a Banach algebra, let σ be an automorphism of A, and let d, δ be q-skew σ-derivations of A. We show that if dδ(a) is quasi-nilpotent for any a∈A, then dδ(a)3 lies in the radical of A for all a∈A. This result simultaneously generalizes the previous results obtained by Brešar and Šemrl [5], Chebotar et al. [7] and Abdelali [1].

AB - Let A be a Banach algebra, let σ be an automorphism of A, and let d, δ be q-skew σ-derivations of A. We show that if dδ(a) is quasi-nilpotent for any a∈A, then dδ(a)3 lies in the radical of A for all a∈A. This result simultaneously generalizes the previous results obtained by Brešar and Šemrl [5], Chebotar et al. [7] and Abdelali [1].

UR - http://www.scopus.com/inward/record.url?scp=79952627712&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79952627712&partnerID=8YFLogxK

U2 - 10.1016/j.laa.2010.12.025

DO - 10.1016/j.laa.2010.12.025

M3 - Article

AN - SCOPUS:79952627712

VL - 434

SP - 2413

EP - 2429

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - 12

ER -